BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 8, Issue Number: 3

Volume: 8, Issue: 3 (2 Articles)

Research Article
Title: Expectiles for Fuzzy Variables and their applications to network flow problems with non-negative Fuzzy costs
Authors: Hande Günay Akdemir
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 3, (JULY 2020), pp:001-008
DOI: 10.20852/ntmsci.2020.406
Viewed: (1488) times
Abstract | Full Text| PDF

Research Article
Title: Laplace transform method for logistic growth in a population and predator models
Authors: Serdal Pamuk and Nagihan Soylu
Journal: New Trends in Mathematical Sciences
Issue: Name: Regular, Year: 2020, Volume: 8, Issue: 3, (JULY 2020), pp:009-017
DOI: 10.20852/ntmsci.2020.407
Viewed: (1871) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul